MathSciNet Relay Station
MathSciNet bibliographic data
MR2231874 58E12 (35K05 35K15 53A10)
Magnanini, R.; Prajapat, J.; Sakaguchi, S. Stationary isothermic surfaces and uniformly dense domains. Trans. Amer. Math. Soc. 358 (2006), no. 11, 4821–4841 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement